# SDR VE7A2017070700001

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N709P
- Make and model: Skrsky S76C
- Aircraft serial: 760716
- Aircraft time: 5,439 hours, 7,787 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473051
- Part serial: 832
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ENROUTE, OBSERVED AN AFT CARGO SMOKE LIGHT.  REVERSED COURSE, AND REQUESTED IMMEDIATE LANDING AT DEPARTURE POINT.  LIGHT EXTINGUISHED EITHER JUST BEFORE OR JUST AFTER LANDING.  NO OBSERVED SMOKE OR OTHER UNUSUAL INDICATIONS IN THE CARGO COMPARTMENT AFTER LANDING.   MAINTENANCE INSPECTED THE AFT CARGO COMPARTMENT, FOUND NO EVIDENCE OF SMOKE, BURNING, FIRE, OR ELECTRICAL DAMAGE.  REMOVED AND DISASSEMBLED THE AFT CARGO COMPARTMENT SMOKE DETECTOR AND INSPECTED.  ALL OK.  REASSEMBLED AND REINSTALLED THE DETECTOR.  FUNCTIONAL CHECKED OK.
